Homoclinic points for convex billiards

Zhihong Xia, Pengfei Zhang

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

In this paper we investigate some generic properties of a billiard system on a convex table. We show that C generically, every hyperbolic periodic point admits some homoclinic orbit.

Original languageEnglish (US)
Pages (from-to)1181-1192
Number of pages12
JournalNonlinearity
Volume27
Issue number6
DOIs
StatePublished - Jun 2014

Keywords

  • Moser stable
  • convex billiards
  • generic properties
  • heteroclinic connection
  • homoclinic point
  • prime ends

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homoclinic points for convex billiards'. Together they form a unique fingerprint.

  • Cite this